Staff Calendar
April 2015
MondayTuesdayWednesdayThursdayFriday
30Mar311Apr23
Medical Leave
Ann out sick
3:00pm
Conference call on Innovative's plans for filling our holds. Hilary Newman, Ann, Sam, George
Max, Judy, and Luz at Innovative Load Profile Training at Simsbury PL
Max, Judy, and Luz at Innovative Load Profile Training at Simsbury PL
Max, Judy, and Luz at Innovative Load Profile Training at Simsbury PL
Vacation
Max .5 hrs floating
Members:
10:00am - 1:00pm
Technology Committee Meeting at Library Connection: Demos of 3M Cloud Library and B&T Axis 360
Vacation
Ann-Out
Personal Leave
ES out
Vacation
Judy Out
Vacation
Max out 1 hr floating
678910
Vacation
ES out
Medical Leave
2:30pm
George out 2.5 hours
11:00am - 11:20am
Meeting to discuss setting up branch for Mansfield. Sam, Judy, Luz, & George
Members:
12:00pm - 2:00pm
Executive Committee meets with Ken Wiggin and Innovative at Library Connection on CCar traffic volume increases
Vacation
4:00pm
George out one hour
Vacation
Max out 7 hrs vax
Vacation
Max out 7 hrs vax
Renew Charitable Registration with State of CT before May 31 Expiration Date.
Renew Charitable Registration with State of CT before May 31 Expiration Date.
Members:
10:00am - 12:00pm
UX Committee Meeting at Library Connection
Medical Leave
LK out
Vacation
Max out 7 hrs vac
request test server data refresh from install@iii.com one month from now.
Vacation
Max out 7 hrs vac
Members:
10:00am
Board of Directors Meeting
Vacation
1:00pm - 5:00pm
George out 4 hours
1314151617
George at Innovative User Group (IUG) Conference, Minneapolis
Medical Leave
12:30-4:00, ES out[2.5hrs]
Vacation
Ann-out
Personal Leave
Judy in at 8.45 (0.50 hrs)
Personal Leave
Max in at 12:00 2hrs personal
George at Innovative User Group (IUG) Conference, Minneapolis
Vacation
Ann-Out
Personal Leave
Judy in at 9.00 (0.75 hrs)
Members:
10:00am
Bibliographic Task Force Committee Meeting at LCI
George at Innovative User Group (IUG) Conference, Minneapolis
Vacation
Ann-out
Personal Leave
Judy in at 8.45 (0.50 hrs)
George at Innovative User Group (IUG) Conference, Minneapolis
Medical Leave
ES out
Personal Leave
Judy in at 8.45 (0.50 hrs)
Medical Leave
Max sick 1.5 hrs
Personal Leave
Judy in at 8.45 (0.50 hrs)
Personal Leave
Judy in at 8.45 (0.50 hrs)
4:00am - 6:00am
Pat Holloway's retirement party Noah Webster Library
4:00am - 6:00am
Pat Holloway's retirement party Noah Webster Library
11:30am - 1:00pm
Training Encore being updated
11:30am - 1:00pm
Training Encore being updated
2021222324
Vacation
LK out
Personal Leave
Max out 2hrs personal in at 12:00
Vacation
Ann - out 5:00 (1 hr)
Vacation
LK out
Personal Leave
Max out personal 1.75 hours
Medical Leave
8:00am - 9:00am
SC Out 1 hour
11:00am - 11:20am
Meeting to discuss setting up branch for Mansfield. Sam, Judy, Luz, & George
Vacation
LK out
Vacation
SC Out
Personal Leave
LK out
Arbor Day
Personal Leave
3:00, ES out[1 hour]
Vacation
LK out
Members:
2:00pm - 4:00pm
Personnel Committee Meeting at the Welles-Turner Memorial Library
272829301May
Connecticut Library Association Annual Conference, Mystic Marriott Hotel
Ann in 10:30
Vacation
ES out
George at CLA
Connecticut Library Association Annual Conference, Mystic Marriott Hotel
Vacation
Max out 7hrs vac
Vacation
8:00am - 12:00pm
SC Out (3 hours plus lunch)
Medical Leave
Judy in at 11.00am (2.75)
Vacation
Max out 7 hrs vac
Medical Leave
10:00am
George in late 1 hour
Members:
2:30pm
Governance Committee Meeting Seminar Room of South Windsor Public Library
Vacation
Max out 7 hrs vac
Display:
Navigation Bar:
AbsoluteRelativeBothNeither
This Calendar:
System Options:
Home Login